# SDR N6WA2013122901

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 23,272 hours, 15,962 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MASTER WARNING.  R & R LG SELECTOR VLV IAW CRJ700 AMM 32-32-01, OPERATIONS CHECKED GOOD.
